Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tiny red dots, slightly raised inside bicep, stomach, chest. What are they?

hey, so i woke up with these red dots on the inside of my right bicep, they are tiny and slightly raised. there are a few bumps on my stomach and chest that are the same but there isnt hardly any of those. im thinkin they might be bedbugs but idk becasue i didnt have them yesterday, any advice would be greatly appreciated
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for your query.
U might have an episode of Urticaria , so for now i think only oral anti histaminic tablets may be sufficient. would be wise to see if these recur .If so, you might need a prolonged course of anti-histaminics for sometime.YOU can apply a soothing calamine lotion twice a day .Topical steroids may be required if eruptions are persistent.
You also need to see if bed bugs are actually present as you suspect and get an appropriate pest control service to eradicate them if so.
Hope this help.take care!
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor